# SDR SWAA2012123110986

- Difficulty date: December 15, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON INTERNAL AREA OF ACCESS PANEL 5758L INBOARD SIDE OF ENGINE NR 1.  REPLACED SUPPORT ANGLE LOCATED ON INTERNAL AREA OF ACCESS PANEL 5758L INBOARD SIDE OF ENGINE NR 1 IAW B737-300 SRM 51-10-02 M, 51-40-02 AND DRAWING
